# SDR 96ZZZX3486

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 2523240
- Condition: Frozen
- Location: Flyweights
- Part time: 1,447 hours
- Component: 23007505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR DOWN INVESTIGATION OF UNIT, FOUND 2523240 BEARINGS FROZEN CAUSING FLYWEIGHTS TO STICK.
